Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Circle actions on homotopy spheres not bounding spin manifolds


Author: Reinhard Schultz
Journal: Trans. Amer. Math. Soc. 213 (1975), 89-98
MSC: Primary 57E25
MathSciNet review: 0380853
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Smooth circle actions are constructed on odd-dimensional homotopy spheres that do not bound spin manifolds. Examples are given in every dimension for which exotic spheres of the described type exist.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57E25

Retrieve articles in all journals with MSC: 57E25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1975-0380853-6
PII: S 0002-9947(1975)0380853-6
Article copyright: © Copyright 1975 American Mathematical Society